Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in the feet, underweight - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   hi
User :   actually i have pain in my both foots
Doctor :   Yes
User :   tell me the region behain this pain
Doctor :   since when is the pain
User :   last 20 days
User :   and still persisting
Doctor :   Where is the pain exactly
Doctor :   sole or upper part
User :   sole part
Doctor :   Does it increase when you walk or stand for long time
User :   no
User :   when,moving after a long time
User :   means if i was ideal for 1-2 hours
Doctor :   age , occupati0ojnm
Doctor :   gender
User :   27 years
User :   and software engineer
User :   male
Doctor :   do you have regular physical activity
Doctor :   in the form of gym
Doctor :   or running
User :   yes
Doctor :   etc
User :   running
Doctor :   IS it pricking pain
User :   playing too
Doctor :   Are you over weight
User :   no under weight
Doctor :   You can apply NISE SUPERGEL over it
User :   just 57 kg
Doctor :   and put hot water fomentation
Doctor :   Do it for 2 days
Doctor :   and get back to me
Doctor :   after 2 days
User :   thanx a lot
Doctor :   Thanks for consulting
Doctor :   Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor